MathSciNet Relay Station
MathSciNet bibliographic data
MR254130 20.20 (10.00)
Nicolas, Jean-Louis Ordre maximal d'un élément du groupe $S\sb{n}$ des permutations et "highly composite numbers''. (French) Bull. Soc. Math. France 97 1969 129–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement